# SDR QXEA200701881

- Difficulty date: December 13, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 17,024 hours, 12,412 cycles
- Engine: Ge CF348C1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 2621, ON TAXI RECEIVED A AFT CARGO SOV MESSAGE. AIRCRAFT RETURNED TO THE GATE. MAINTENANCE PLACED THE SYSTEM ON MEL 21-55-4A. AIRCRAFT RETURNED TO SERVICE.
